# SDR MALA020675

- Difficulty date: November 15, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 7,664 hours, 8,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, FLOORBEAM 18 BETWEEN NR 3 AND 4 SEAT TRACK AND OUTBOARD 1.0 INCH FROM NR 4 SEAT TRACK HAS CORROSION ON UPPER SURFACE BEYOND LIMITS.  MAINTENANCE REPAIRED FLOORBEAM 18 IAW EO A53013 AND BAE FAX BARA/AVR/6171/02-DC.
